I feel feverish for the last three days. My BP is 88/111 mmHg and heart rate is 87 to 106.
Yesterday, I got fainted after some exercise and brisk walk. I am on Azitromycin, Aviral-H 40, Delip 20 and PCM.
Welcome to icliniq.com.
For further information consult an internal medicine physician online -->https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
If the liver function was normal before starting Rosuvastatin and deranged after taking it, I will advise you to continue taking it and re-monitor LFTs (liver function test) after two months ... Read fullWhat is the possible cause for increased heart rate?
.. be a sinus tachycardia. A sinus tachycardia is a sinus rhythm with an elevated rate of impulses, defined as a rate greater than 100 beats per minute in an average adult. The normal resting heart rate in an average adult ranges from 60 to 100 ... Read fullWhat is the treatment for dengue?
Dengue is a viral fever and there is no specific medicine for dengue ... Only symptomatic treatment is recommended that is antipyretics for fever and antacids for nausea and vomiting ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now